Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subordinating factor sequences for convex maps of the unit circle

Author: Herbert S. Wilf
Journal: Proc. Amer. Math. Soc. 12 (1961), 689-693
MSC: Primary 30.42
MathSciNet review: 0125214
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Pólya and I. J. Schoenberg, Remarks on de la Vallée Poussin means and convex conformal maps of the circle, Pacific J. Math. 8 (1958), 295–334. MR 0100753 (20 #7181)
  • [2] Zeev Nehari, Conformal mapping, McGraw-Hill Book Co., Inc., New York, Toronto, London, 1952. MR 0045823 (13,640h)
  • [3] J. E. Littlewood, Lectures on the Theory of Functions, Oxford University Press, 1944. MR 0012121 (6,261f)
  • [4] E. Study, Vorlesungen über ausgewählte Gegenstände der Geometrie, Second Part, Leipzig and Berlin, 1913.
  • [5] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Berlin, 1925.
  • [6] G. Pólya and I. Schur, Über zwei Arten von Faktorenfolgen in der Theorie der algebraischen Gleichungen, J. Reine Angew. Math. vol. 144 (1914) pp. 89-113.
  • [7] M. S. Robertson, Applications of the subordination principle to univalent functions, Pacific J. Math. 11 (1961), 315–324. MR 0124475 (23 #A1787)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42

Additional Information

PII: S 0002-9939(1961)0125214-5
Article copyright: © Copyright 1961 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia